# SDR COMA0560241

- Difficulty date: April 3, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 21,845 hours, 19,551 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Pump
- Part number: 848847
- Part serial: MX543087
- Condition: Faulty
- Location: Wing Root
- Part time: 21,860 hours, 19,563 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 5886 DURING CRUISE FLIGHT RECEIVED A LOW HYDRAULIC NR 3 SYSTEM PRESSURE CAUTION, CREW DECLARED AN EMERGENCY AND LANDED AT JFK WITHOUT INCIDENT.  REPLACED HYDRAULIC PUMP 3A.
